

Frion P DS Oral Suspension
Manufacturer
Iasis Care
Salt Composition
Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (50mg/5ml) + Phenylephrine (5mg/5ml)
Key Information
Short Description
Frion P DS Oral Suspension is a medicine used to treat common cold symptoms, providing relief from headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Oral Suspension
Introduction
Frion P DS Oral Suspension can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Frion P DS Oral Suspension may be taken with or without food, but it is better to take it at a fixed time.
Safety Information
Side Effects
dizziness sleepiness nausea vomiting headache
Alcohol Warning
It is unsafe to consume alcohol with Frion P DS Oral Suspension.
Breastfeeding Warning
Frion P DS Oral Suspension is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Pregnancy Warning
Frion P DS Oral Suspension may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Interacting Medicines
do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first
How it works
Frion P DS Oral Suspension is a combination of three medicines.
Quick Tips
it may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first inform your doctor if you are pregnant, planning to conceive or breastfeeding
Related Medicines

Coldip DS Oral Suspension

Bye-Cold-DS Oral Suspension

Coldclay DS Oral Suspension

Coldfev Plus DS Oral Suspension

Intemp-C 2 Oral Suspension

Cyptamol CP Oral Suspension

Frozdim Oral Suspension

Bucold Oral Suspension

Enfrio Syrup
